# SDR AALA202403257910

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N306SP
- Make and model: Boeing 737823
- Aircraft serial: 44480
- Aircraft time: 9,700 hours, 3,657 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ENGINE NUMBER 2 START THERE WAS A STRONG FUEL SMELL THROUGHOUT THE FLIGHT DECK AND CABIN WHEN THE RIGHT PACK WAS TURNED ON.  (OPEN).
